Estimation of the symbol rate of linearly modulated sequence of symbols

Document type :
Journal articles
Complete list of metadatas

https://hal-upec-upem.archives-ouvertes.fr/hal-00621903
Contributor : Antoine Chevreuil <>
Submitted on : Sunday, September 11, 2011 - 4:11:17 PM
Last modification on : Wednesday, April 11, 2018 - 12:12:02 PM

Identifiers

  • HAL Id : hal-00621903, version 1

Citation

Pierre Jallon, Antoine Chevreuil. Estimation of the symbol rate of linearly modulated sequence of symbols. Signal Processing, Elsevier, 2008, 88 (11), pp.1971-1979. ⟨hal-00621903⟩

Share

Metrics

Record views

143